MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT AUSAB REAGENT KIT; TEST, HEPATITIS B (B CORE, BE ANTIGEN, BE ANTIBODY, B CORE IGM)

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT AUSAB REAGENT KIT; TEST, HEPATITIS B (B CORE, BE ANTIGEN, BE ANTIBODY, B CORE IGM)
Catalog Number 01L82-37
Medical Device Problem Codes False Positive Result (1227); High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed a false reactive architect ausab for one patient.The following results were provided: on (b)(6) 2024, sid (b)(6), initial anti-hbs= reactive; repeated in duplicate= reactive.The patient sample was sent out to a reference lab on 19jul2024, anti-hbs came back non-reactive.There was no impact to patient management reported.
 
Event or Problem Description
The customer observed a false reactive architect ausab for one patient.The following results were provided: (b)(6) 2024, sid (b)(6), initial anti-hbs= reactive; repeated in duplicate= reactive.The patient sample was sent out to a reference lab on (b)(6) 2024, anti-hbs came back non-reactive.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
Update to section h6 - adverse event problem: medical device problem code from a090804 to a090809.The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, device history record review, in-house testing of a retained reagent kit and labeling review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue.The search for similar complaints for lot 60369fz00 did not identify an increase in complaint activity for the issue.The ticket trending review did not identify any trend regarding commonalities for lot number 60369fz00 and issue.A device history record review did not identify any nonconformances, potential nonconformances or deviations associated with lot number 60369fz00 and complaint issue.In-house specificity testing was completed with retained complaint lot number 60369fz00.All specifications were met indicating the lot is performing acceptably.Labeling was reviewed and sufficiently addresses the customer¿s issue.Based on the investigation, no systemic issue or deficiency of the architect ausab lot 60369fz00 was identified.

Brand Name
ARCHITECT AUSAB REAGENT KIT
Common Device Name
TEST, HEPATITIS B (B CORE, BE ANTIGEN, BE ANTIBODY, B CORE IGM)
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
finisklin business park
sligo F91VY 44
EI  F91VY44
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
finisklin business park
sligo F91VY 44
EI   F91VY44
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key20048316
Report Number3008344661-2024-00100
Device Sequence Number8043777
Product Code LOM
UDI-Device Identifier00380740115371
UDI-Public(01)00380740115371(17)250405(10)60369FZ00
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P050051
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/05/2025
Device Catalogue Number01L82-37
Device Lot Number60369FZ00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/05/2024
Supplement Date Received by Manufacturer11/12/2024
Initial Report FDA Received Date08/23/2024
Supplement Report FDA Received Date11/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/02/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2000SR INST, 03M74-02, (B)(6) ; ARC I2000SR INST, 03M74-02, (B)(6)
Patient SexUnknown